# SDR C2XA09SH314

- Difficulty date: October 8, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 19,142 hours, 10,171 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Yoke
- Part number: 14529426002
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, NR 2 ENG FWD LOWER ENG YOKE CRACKED.  REMOVED AND REPLACED NR 2 FWD LOWER ENG YOKE IAW EC 5450-01028.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
